# SDR SWIA95715

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2698C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC665
- Engine: Garrtt TPE33111U
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Red Gear Box
- Part number: 8546922
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT, NO ABNORMAL INDICATIONS NOTED PRIOR TO EVENT.  HOOKED UP FUEL GAUGE TO LEFT FUEL PUMP OUTPUT AND MONITORED ENGINE, NO FUEL PRESSURE REGISTERED.  PULLED CHIP DETECTOR PLUG AND FOUND METAL ON PLUG.  REMOVED OIL FILTER AND FOUND SUBSTANTIAL METAL IN OIL.  REMOVED LEFT ENGINE FOR GEAR BOX REPAIRS.  REMOVED AND REPLACED OIL COOLER WITH OVERHAULED UNIT AND OPS CHECKS GOOD.
